# SDR VJ9800470

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196181N
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MLG WW FRAME CRACKED UPPER AFT END TRAPEZOID STA 718.  REPLACED FRAME STA 718 IAW EO 12-5311-29-B1044.
